Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. My 12 year old son has been diagnosed with psoriasis. Last week I've noticed a bad odor located mostly under his arms (armpits). He told me that he can feel the same smell with skin folds in inner thighs near his genitals. It's kind of burning smell especially when he's flaring. He's been using Soriatane for 2 months. I've read that this medication may be a cause of bad odor but the dermatologist didn't say anything about it. He also didn't mention anything about Desitin, but I've heard that it's a great solution to eliminate the body odor. I've also heard that zinc may help. So far we use baby talk powder, but it helps only short term. Does anyone here have experience with psoriasis odor? How did you get rid of it? Can you recommend efficient cream?Also, another thing that comes to my mind is puberty. Can it be responsible for this smell, not the psoriasis? 

Loading...

Hi Guest,

Puberty is a very strong possibility for these odors.

Soriatane does have some side effects and it can cause excess sweating which could lead to bacteria growth and more smells.

I'd suggest you check with his doctor.  Be sure to tell them that you've been using baby powder and that it doesn't last.

 

Reply

Loading...

Hi medic-dan.Thank you for the reply. Yeah, I've also heard that Soriatane may be the cause for bad odor. I'll ask the doctor next time. I'll also ask him about Desitin, which I heard is very efficient in treating psoriasis body odor.

Reply

Loading...

It's the psoriasis not the medication ,dead skin is what the smell is the medication removes the skin , to get control of the condition will control the smell .
Reply

Loading...